Study of Nonlinear Evolution Equations to Construct Traveling Wave Solutions via Modified Simple Equation Method

Md. Tanjir Ahmed

Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh

Kamruzzaman Khan *

Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh

M. Ali Akbar

Department of Applied Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh

*Author to whom correspondence should be addressed.


Abstract

In this paper, the modified simple equation (MSE) method is executed to find the traveling wave solutions for the (2+1)-dimensional modified KdV–Kadomtsev–Petviashvili (mKdV-KP) equation and the (2+1)-dimensional Painlevé integrable Burgers  equation (PIB). The efficiency of this method for finding exact solutions and traveling wave solutions has been demonstrated. It has shown that the method is direct, effective and can be used for many other nonlinear evolution equations (NLEEs) in mathematical physics. Moreover, this procedure reduces the large volume of calculations.

 

Keywords: MSE method, nonlinear evolution equations (NLEEs), mKdV-KP equation, Painlevé integrable Burgers (PIB) equation, solitary wave solutions, traveling wave solutions


How to Cite

Tanjir Ahmed, Md., Kamruzzaman Khan, and M. Ali Akbar. 2013. “Study of Nonlinear Evolution Equations to Construct Traveling Wave Solutions via Modified Simple Equation Method”. Physical Science International Journal 3 (4):490-503. https://journalpsij.com/index.php/PSIJ/article/view/172.

Downloads

Download data is not yet available.